# SDR FDEA201707151969

- Difficulty date: July 15, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N788FD
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 71,024 hours, 26,325 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 4011
- Condition: Bent
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERNAL EMERGENCY SLIDE LIGHT FAILED AN OPS TEST.  REPLACED THE POWER SUPPLY IAW MM 33-51-07-2, OPS CHECKED OK.
